# SDR DALA2024071807244

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Link Assy
- Condition: Unsafetied
- Location: Adjustment Point
- Component: Ths Input Linka, Airbus
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 THS INPUT LINKAGE ADJUSTMENT POINT FOUND NOT TO HAVE SAFETY WIRE INSTALLED. CORRECTIVE ACTION: INSPECTED PER CMM 27-44-51. (0451432)
